# SDR 06FDEA1564

- Difficulty date: April 21, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 15,678 hours, 8,335 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED ON SEAT TRACK 4 LT FR 31 LT SIDE REF N00537.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-72-10.
